Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The central intertwining lifting
and strict contractions


Author: Radu Gadidov
Journal: Proc. Amer. Math. Soc. 124 (1996), 3813-3817
MSC (1991): Primary 47A20; Secondary 47A57
MathSciNet review: 1346972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a necessary and sufficient condition for the central intertwining lifting of a strict contraction to be strictly contractive. As an application, we obtain a factorization of $D_{A_{c}}^{-2}$ when the central intertwining lifting $A_{c}$ of $A$ is a strict contraction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A20, 47A57

Retrieve articles in all journals with MSC (1991): 47A20, 47A57


Additional Information

Radu Gadidov
Affiliation: Institute of Mathematics of Romanian Academy, Box 1-764, RO-70700 Bucharest, Romania
Address at time of publication: Department of Industrial Engineering, Texas A&M University, College Station, Texas 77843
Email: gadidov@integer.tamu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03540-X
PII: S 0002-9939(96)03540-X
Received by editor(s): February 21, 1995
Received by editor(s) in revised form: June 20, 1995
Additional Notes: This paper was presented at the 1995 GPOTS Conference held in Cincinnati.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia